Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Regular fatigue, gastric problems, frequent diarrhea, episodes of dizzy spells causing heaviness in legs. Taking synthroid, having mirena IUD. Side effect?

Hello I am a 46 yr old female 5 6 130 lbs. I have always been very healthy and active person, the past few years been very tired, gastro problems more frequent diarrhea comes and goes. i have in the past had episodes of dizzy fainty spells that left my legs feeling very heavy for about 30 min this last episode my legs felt that way for 2 days. the only medication i take is synthroid 125mcg. i had the mirana iud inserted about the same time i started getting these symptoms could that be the cause
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
hi, the mirena iud per say wont cause these need to rule out medical problems. Check your thyroid, sugar, cholsterol and calcium levels. Any signs of decreased libido, hot flushes, sleeping problems could be menopausal symptoms also. Check your hormone levels.
Answered: Wed, 30 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor